# SDR A6WA201312024043

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 35,369 hours, 32,028 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

3925DLY NON COMMANDED YAW MOTION TO THE RT AT FL290 SAT 46C ON FLIGHT DIRECTOR NR 2 FOR APPROXIMATELY 2 SECONDS. YAW DAMPER REMAINED ENGAGED, NO FURTHER OCCURRENCES.  INTEGRATED FCC & REPORTS CUT R OCCURRENCE, IAW FIM 22-22, ACTION REQUIRED IS NONE.  PERFORMED OPERATIONS CHECK OF YAW DAMPER IAW AMM 22-22-01, OPERATIONS CHECKED GOOD.
